# SDR 2007UALA03895

- Difficulty date: September 25, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 30,187 hours, 11,397 cycles
- Engine: Iae V2522A5
- Engine time: 36,097 hours, 13,037 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Condition: Misrigged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 COMPRESSOR STALL IN CRUISE.  MISRIGGED VSV SYSTEM.  ACP CHECKS PER MM 71-00-00 FOUND VSV UNISON RING MISRIGGED AT VGV AND STAGE 5.  ADJ 1 TURN EA, OPS CHECK NORMAL.
